# SDR AALA201904099030

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 67,265 hours, 25,913 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD ATTACH FITTING ON DOOR HAS EXCESSIVE PLAY AND IS WORN. REPLACED ATTACH FITTING PER CMM 52-81-18.
